MathSciNet Relay Station
MathSciNet bibliographic data
MR2195061 (2006j:17015) 17B37
Deng, Bangming; Du, Jie Bases of quantized enveloping algebras. Pacific J. Math. 220 (2005), no. 1, 33–48.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement